Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On negative-definite cobordisms among lens spaces of type $(m,1)$ and uniformization of four-orbifolds

Yoshihiro Fukumoto

Algebraic & Geometric Topology 19 (2019) 1837–1880
Bibliography
1 R C Alperin, An elementary account of Selberg’s lemma, Enseign. Math. 33 (1987) 269 MR925989
2 N Anvari, Extending smooth cyclic group actions on the Poincaré homology sphere, Pacific J. Math. 282 (2016) 9 MR3463422
3 N Anvari, I Hambleton, Cyclic group actions on contractible 4–manifolds, Geom. Topol. 20 (2016) 1127 MR3493101
4 D R Auckly, Topological methods to compute Chern–Simons invariants, Math. Proc. Cambridge Philos. Soc. 115 (1994) 229 MR1277058
5 S Bundgaard, J Nielsen, On normal subgroups with finite index in F–groups, Mat. Tidsskr. B. 1951 (1951) 56 MR0048447
6 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 181 MR900252
7 S K Donaldson, The orientation of Yang–Mills moduli spaces and 4–manifold topology, J. Differential Geom. 26 (1987) 397 MR910015
8 S K Donaldson, Floer homology groups in Yang–Mills theory, 147, Cambridge Univ. Press (2002) MR1883043
9 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Clarendon (1990) MR1079726
10 R Fintushel, R J Stern, Pseudofree orbifolds, Ann. of Math. 122 (1985) 335 MR808222
11 R Fintushel, R Stern, Rational homology cobordisms of spherical space forms, Topology 26 (1987) 385 MR899056
12 R Fintushel, R J Stern, Instanton homology of Seifert fibred homology three spheres, Proc. London Math. Soc. 61 (1990) 109 MR1051101
13 R H Fox, On Fenchel’s conjecture about F–groups, Mat. Tidsskr. B. 1952 (1952) 61 MR0053937
14 M Furuta, Perturbation of moduli spaces of self-dual connections, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 34 (1987) 275 MR914023
15 M Furuta, Homology cobordism group of homology 3–spheres, Invent. Math. 100 (1990) 339 MR1047138
16 M Furuta, On self-dual pseudo-connections on some orbifolds, Math. Z. 209 (1992) 319 MR1152260
17 P Gilmer, C Livingston, The Casson–Gordon invariant and link concordance, Topology 31 (1992) 475 MR1174253
18 M Hedden, P Kirk, Chern–Simons invariants, SO(3) instantons, and 2 homology cobordism, from: "Chern–Simons gauge theory : 20 years after" (editors J E Andersen, H U Boden, A Hahn, B Himpel), AMS/IP Stud. Adv. Math. 50, Amer. Math. Soc. (2011) 83 MR2809448
19 M Hedden, P Kirk, Instantons, concordance, and Whitehead doubling, J. Differential Geom. 91 (2012) 281 MR2971290
20 M Kato, On uniformizations of orbifolds, from: "Homotopy theory and related topics" (editor H Toda), Adv. Stud. Pure Math. 9, North-Holland (1987) 149 MR896951
21 S G Kim, C Livingston, Nonsplittability of the rational homology cobordism group of 3–manifolds, Pacific J. Math. 271 (2014) 183 MR3259765
22 P Kirk, E Klassen, Chern–Simons invariants of 3–manifolds decomposed along tori and the circle bundle over the representation space of T2, Comm. Math. Phys. 153 (1993) 521 MR1218931
23 P B Kronheimer, Four-manifold invariants from higher-rank bundles, J. Differential Geom. 70 (2005) 59 MR2192061
24 H B Lawson Jr., The theory of gauge fields in four dimensions, 58, Amer. Math. Soc. (1985) MR799712
25 P Lisca, Sums of lens spaces bounding rational balls, Algebr. Geom. Topol. 7 (2007) 2141 MR2366190
26 M Namba, Branched coverings and algebraic functions, 161, Longman Scientific & Technical (1987) MR933557
27 J Pinzón-Caicedo, Independence of satellites of torus knots in the smooth concordance group, Geom. Topol. 21 (2017) 3191 MR3692965
28 D Ruberman, Rational homology cobordisms of rational space forms, Topology 27 (1988) 401 MR976583
29 H Sasahira, Instanton Floer homology for lens spaces, Math. Z. 273 (2013) 237 MR3010159
30 I Satake, On a generalization of the notion of manifold, Proc. Nat. Acad. Sci. U.S.A. 42 (1956) 359 MR0079769
31 A Selberg, On discontinuous groups in higher-dimensional symmetric spaces, from: "Contributions to function theory", Tata Institute of Fundamental Research (1960) 147 MR0130324
32 M Stoffregen, Manolescu invariants of connected sums, Proc. Lond. Math. Soc. 115 (2017) 1072 MR3733559
33 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
34 K K Uhlenbeck, Removable singularities in Yang–Mills fields, Bull. Amer. Math. Soc. 1 (1979) 579 MR526970
35 K K Uhlenbeck, Connections with Lp bounds on curvature, Comm. Math. Phys. 83 (1982) 31 MR648356